# SDR FDEA201301250174

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME AT BS 780, FROM STRINGER S8-S9R, GOUGED.  REPAIRED FRAME IAW SRM 53-00-07, FIG 201, REPAIR NR 3.  THIS IS A CATEGORY "B" REPAIR.  REPAIR LOCATED AT STA 780.
